campos@mat.uji.es

Beatriz Campos es Licenciada en Matemáticas (1989, Universitat de València). Doctora en Matemáticas (1997, Universitat de València). Desde 1989 a 1990 Ayudante de Escuela Universitaria y de 1990 a 1991 Titular de Escuela Universitaria Interina en la Universitat de Valéncia. De 1991 a 1999 Titular de Escuela Universitaria Interina en la Universitat Jaume I de Castellón. Desde 1999 Titular de Universidad en el departamento de Matemáticas de la Universitat Jaume I.

Su trayectoria científica comienza en la Universitat de València, bajo la dirección del profesor José Martínez Alfaro en el ámbito de Sistemas Dinámicos; las líneas de trabajo abordadas son: campos Morse-Smale no singulares en 3-variedades, bifurcaciones, caracterización de órbitas mediante nudos.

Temas actuales de Investigación: estudio cualitativo de los Sistemas de tipo Morse-Smale sobre la esfera de dimensión 3: caracterización topológica de las bifurcaciones mediante nudos y cadenas, clasificación de los flujos equivalentes mediante teoría de grafos y estudio dinámico de los métodos iterativos.

Miembro de la Red Española DANCE (Dinàmica, atractores y no linealealidad: caos y estabilidad, de la SEMA (Sociedad Española de Matemática Aplicada), miembro del IMAC (Instituto Universitario de Matemáticas y Aplicaciones de Castellón) y miembro del DAMRES.

Publicaciones

2021

Campos, B; Vindel, P

Dynamics of subfamilies of Ostrowski–Chun methods Artículo de revista

Mathematics and Computers in Simulation, 181 , pp. 57-81, 2021, (cited By 0).

Enlaces | BibTeX

2020

Campos, B; Canela, J; Vindel, P

Connectivity of the Julia set for the Chebyshev-Halley family on degree n polynomials Artículo de revista

Communications in Nonlinear Science and Numerical Simulation, 82 , 2020, (cited By 0).

Enlaces | BibTeX

2018

Campos, B; Canela, J; Vindel, P

Convergence regions for the Chebyshev–Halley family Artículo de revista

Communications in Nonlinear Science and Numerical Simulation, 56 , pp. 508-525, 2018, (cited By 3).

Enlaces | BibTeX

2017

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Stability of King's family of iterative methods with memory Artículo de revista

Journal of Computational and Applied Mathematics, 318 , pp. 504-514, 2017, (cited By 12).

Enlaces | BibTeX

2016

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Orbits of period two in the family of a multipoint variant of Chebyshev-Halley family Artículo de revista

Numerical Algorithms, 73 (1), pp. 141-156, 2016, (cited By 7).

Enlaces | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of a multipoint variant of Chebyshev-Halley's family Artículo de revista

Applied Mathematics and Computation, 284 , pp. 195-208, 2016, (cited By 0).

Enlaces | BibTeX

Campos, B; Garijo, A; Jarque, X; Vindel, P

Newton method for symmetric quartic polynomial Artículo de revista

Applied Mathematics and Computation, 290 , pp. 326-335, 2016, (cited By 1).

Enlaces | BibTeX

2015

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

A multidimensional dynamical approach to iterative methods with memory Artículo de revista

Applied Mathematics and Computation, 271 , pp. 701-715, 2015, (cited By 16).

Enlaces | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Dynamics of the family of c-iterative methods Artículo de revista

International Journal of Computer Mathematics, 92 (9), pp. 1815-1825, 2015, (cited By 8).

Enlaces | BibTeX

Campos, B; Cordero, A; Torregrosa, J R; Vindel, P

Behaviour of fixed and critical points of the (α, c)-family of iterative methods Artículo de revista

Journal of Mathematical Chemistry, 53 (3), pp. 807-827, 2015, (cited By 0).

Enlaces | BibTeX

2014

Campos, B; Vindel, P

Building non singular morse-smale flows on 3-dimensional lens spaces Artículo de revista

SEMA SIMAI Springer Series, 4 , pp. 77-84, 2014, (cited By 0).

Enlaces | BibTeX

Campos, B; Vindel, P

Fat handles and phase portraits of non singular morse-smale flows on S 3 with unknotted saddle orbits Artículo de revista

Advanced Nonlinear Studies, 14 (3), pp. 605-617, 2014, (cited By 1).

Enlaces | BibTeX

Campos, B; Garijo, A; Jarque, X; Vindel, P

Newton's method on Bring-Jerrard polynomials Artículo de revista

Publicacions Matematiques, extra , pp. 81-109, 2014, (cited By 1).

Enlaces | BibTeX

Campos, B; Cordero, A; Magreñán, A A; Torregrosa, J R; Vindel, P

Study of a biparametric family of iterative methods Artículo de revista

Abstract and Applied Analysis, 2014 , 2014, (cited By 6).

Enlaces | BibTeX

2012

Campos, B; Vindel, P

Non equivalence of NMS flows on S 3 Artículo de revista

Mathematica Bohemica, 137 (2), pp. 165-173, 2012, (cited By 2).

Enlaces | BibTeX

Campos, B; Vindel, P

NMS Flows on S 3 with no Heteroclinic Trajectories Connecting Saddle Orbits Artículo de revista

Journal of Dynamics and Differential Equations, 24 (2), pp. 181-196, 2012, (cited By 3).

Enlaces | BibTeX

Campos, B; Vindel, P

Transversal intersections of invariant manifolds of nms flows on s 3 Artículo de revista

Discrete and Continuous Dynamical Systems, 32 (1), pp. 41-56, 2012, (cited By 2).

Enlaces | BibTeX

2011

Chiralt, C; Campos, B; Vindel, P

Bifurcations in the two imaginary centers problem Artículo de revista

Mathematica Bohemica, 136 (4), pp. 405-411, 2011, (cited By 0).

Enlaces | BibTeX

2007

Campos, B; Vindel, P

Graphs of NMS flows on S3 with knotted saddle orbits and no heteroclinic trajectories Artículo de revista

Acta Mathematica Sinica, English Series, 23 (12), pp. 2213-2224, 2007, (cited By 1).

Enlaces | BibTeX

2004

Campos, B; Cordero, A; Alfaro, J M; Vindel, P

NMS flows on three-dimensional manifolds with one saddle periodic orbit Artículo de revista

Acta Mathematica Sinica, English Series, 20 (1), pp. 47-56, 2004, (cited By 4).

Enlaces | BibTeX

2000

Campos, B; Alfaro, J; Vindel, P

Bifurcations of links of periodic orbits in non-singular Morse-Smale systems with a rotational symmetry on S3 Artículo de revista

Topology and its Applications, 102 (3), pp. 279-295, 2000, (cited By 1).

Enlaces | BibTeX

1997

Campos, B; Alfaro, Martínez J; Vindel, P

Bifurcations of links of periodic orbits in non-singular Morse-Smale systems on S3 Artículo de revista

Nonlinearity, 10 (5), pp. 1339-1355, 1997, (cited By 11).

Enlaces | BibTeX

Campos, B; Alfaro, Martínez J; Vindel, P

Bifurcations of links of periodic orbits in non-singular systems with two rotational symmetries on S3 Artículo de revista

Journal of Knot Theory and its Ramifications, 6 (2), pp. 163-176, 1997, (cited By 1).

Enlaces | BibTeX

Campos, B; Alfaro, Martínez J; Vindel, P

Links and bifurcations in nonsingular Morse-Smale systems Artículo de revista

International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 7 (8), pp. 1717-1736, 1997, (cited By 0).

Enlaces | BibTeX

Congresos

Lo sentimos, no hay publicaciones que cumplan este criterio.

Links


id